# SDR DALA2022121608158

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,669 hours, 10,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500k S24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO FRAME BS 500K BETWEEN STRINGERS 24-STR 25 F HAS DENT.  REMOVED DAMAGE AREA AND REPAIRED FWD CARGO FRAME BS 500K IAW SRM 53-30-07-02R REPAIR 2.
